# SDR N6WA20111012016

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 16,956 hours, 11,857 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON LT SIDE OVERWING EMERGENCY EXIT HANDLE COVER WILL NOT STAY SECURE.   REPLACED HOOK AND LOOP ON LEFT OVERWING EMERGENCY EXIT HANDLE COVER IAW AMM 25-26-09 SECURED CHECKS GOOD.
